Number ecologies: numbers and numbering practices

Day, Sophie E.; Lury, Celia and Wakeford, Nina. 2014. Number ecologies: numbers and numbering practices. Distinktion: Journal of Social Theory, 15(2), pp. 123-154. ISSN 1600-910X [Article]

[img]
Preview
Text
DISTIntro-smallimage.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial.

Download (1MB) | Preview

Abstract or Description

Introduction to special issue: Number ecologies: numbers and numbering practices.

Item Type:

Article

Identification Number (DOI):

https://doi.org/10.1080/1600910X.2014.923011

Additional Information:

This version is slightly different from that published. It includes minor differences in the text, one additional image and a different Haverhill image.

Departments, Centres and Research Units:

Anthropology

Dates:

DateEvent
12 May 2014Accepted
4 July 2014Published

Item ID:

19973

Date Deposited:

03 Mar 2017 18:00

Last Modified:

26 Jan 2021 21:41

Peer Reviewed:

Yes, this version has been peer-reviewed.

URI:

https://research.gold.ac.uk/id/eprint/19973

View statistics for this item...

Edit Record Edit Record (login required)